MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that at the beginning of the procedure the vasoview hemopro 2 (w/vasoshield) was not working.The extension cable and pigtail were switched, however, the device was still not working.Power setting on the hemopro power supply was 3.No beeping sound was heard when the toggle was pulled back to activate the device.Another device was opened and it worked with no issues and the procedure was completed.There was 10 minutes delay.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 12/31/2025.An investigation was conducted on 01/05/2026.A visual inspection was conducted.Signs of clinical use and slight evidence of blood was observed on the jaws as well as on the harvesting device handle.The heater wire was observed to be intact.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.An electrical evaluation was conducted.A pre-cautery test was performed per the direction for use (dfu) with a reference cable, adapter, and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test; it produced visible steam and heat during ten (10) 3-second activations and shut off when the toggle was released.To evaluate the safety shut down system, a polyfuse activation test was performed 5 times over 10 minutes.The device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.An activation and transection capability test was performed over four (4) repetitions using "max life test method.The device successfully transected tissue four (4) times.A temperature and resistance test was conducted to evaluate the device function per hemopro 2 final test.The resistance value was measured at 0.69 ohms which is within specification.The device passed the temperature measurements test.Based on the returned condition of the device as well as the evaluation results, the reported failure "electrical /electronic property problem" was not confirmed.The lot # 3000491013 history record review was completed.There was an ncmr documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23776550
Report Number2242352-2025-0001290
Device Sequence Number13276261
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000491013(17)270709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000491013
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown